Alert archive / New Mexico / High Wind Watches in 2014
High Wind Watch 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind watch at Nov 21, 2014, 3:44 PM MST. It took effect at Nov 22, 2014, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 21, 2014, 3:44 PM MST (22:44 UTC)
- In effect from
- Nov 22, 2014, 11:00 PM MST
- Expired
- Nov 22, 2014, 3:33 AM MST
- In force
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
779 WWUS75 KABQ 212244 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 344 PM MST FRI NOV 21 2014 ...STRONG TO POTENTIALLY DAMAGING WINDS SATURDAY NIGHT THROUGH SUNDAY... .VERY WINDY CONDITIONS WILL DEVELOP IN THE MOUNTAINS SATURDAY NIGHT...THEN STRENGTHEN AND SPREAD OUT TO INCLUDE MUCH OF NORTHERN AND CENTRAL NEW MEXICO BY MID DAY SUNDAY. STRONG TO POTENTIALLY DAMAGING WINDS MAY DEVELOP OVER THE PEAKS AND ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...INCLUDING SOME OF THE ADJACENT HIGHLANDS...BY MIDNIGHT SATURDAY AND CONTINUE THROUGH MUCH OF SUNDAY. THESE STRONG WINDS ARE ASSOCIATED WITH THE JET STREAM DIVING SOUTHEAST FROM THE GREAT BASIN INTO NEW MEXICO... WHICH WILL BE ACCOMPANIED BY A COLD FRONT ON SUNDAY. NMZ513>515-521-523-526-221100- /O.NEW.KABQ.HW.A.0009.141123T0600Z-141124T0400Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- 344 PM MST FRI NOV 21 2014 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY EVENING. * LOCATION...HIGHER ELEVATIONS AND EAST SLOPES OF THE SANGRE DE CRISTO...SANDIA...MANZANO AND SOUTH CENTRAL MOUNTAINS INCLUDING THE CENTRAL HIGHLANDS. * WINDS...NORTHWEST 35 TO 45 MPH WITH OCCASIONAL GUSTS TO NEAR 60 MPH. * TIMING...WINDS STRENGTHENING SATURDAY NIGHT AND CONTINUING INTO AT LEAST MID DAY SUNDAY BEFORE GRADUALLY DECREASING. * VISIBILITY...NO LIMITATIONS EXPECTED AT THIS TIME. * LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH-TO-SOUTH AND NORTHEAST-TO-SOUTHEAST ORIENTED ROADS ARE EXPECTED. STRONG WINDS MAY DAMAGE WEAKENED ROOFS...TOPPLE TREES OR DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
1 follow-up statement
981 WWUS75 KABQ 221033 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 333 AM MST SAT NOV 22 2014 ...STRONG TO DAMAGING WINDS TONIGHT THROUGH SUNDAY... .VERY WINDY CONDITIONS WILL DEVELOP IN THE MOUNTAINS AND ADJACENT HIGHLANDS TONIGHT...THEN EXPAND TO LOWER ELEVATIONS OF CENTRAL AND WESTERN NEW MEXICO BY MID DAY SUNDAY. DAMAGING WINDS MAY DEVELOP OVER THE PEAKS AND ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN...INCLUDING SOME OF THE ADJACENT HIGHLANDS...BY MIDNIGHT TONIGHT AND CONTINUE THROUGH MUCH OF SUNDAY. MUCH COLDER TEMPERATURES ARE ALSO FORECAST FOR SUNDAY AS A COLD FRONT PLUNGES THROUGH THE STATE FROM NORTHWEST TO SOUTHEAST. WIND CHILLS IN THE LOW 20S TO LOW 30S ARE LIKELY DURING THE MIDDLE OF THE AFTERNOON ON SUNDAY. NMZ513>515-521-523-526-222300- /O.UPG.KABQ.HW.A.0009.141123T0600Z-141124T0400Z/ /O.NEW.KABQ.HW.W.0015.141123T0400Z-141124T0100Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- 333 AM MST SAT NOV 22 2014 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...HIGHER ELEVATIONS AND EAST SLOPES OF THE SANGRE DE CRISTO...SANDIA...MANZANO AND SOUTH CENTRAL MOUNTAINS INCLUDING THE CENTRAL HIGHLANDS. * WINDS...NORTHWEST 35 TO 45 MPH WITH OCCASIONAL GUSTS UP TO 65 MPH. * TIMING...WINDS STRENGTHENING TONIGHT AND CONTINUING THROUGH SUNDAY AFTERNOON BEFORE GRADUALLY DECREASING. * VISIBILITY...ON SUNDAY...SNOW WILL DEVELOP OVER THE SANGRE DE CRISTO MOUNTAINS. BLOWING SNOW MAY REDUCE VISIBILITIES TO ONE MILE OR LESS. * LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH AND NORTHEAST TO SOUTHWEST ORIENTED ROADS ARE EXPECTED. STRONG WINDS MAY DAMAGE WEAKENED ROOFS...TOPPLE TREES OR DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS DAMAGING WINDS ARE IMMINENT OR HIGHLY LIKELY. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ502-504>508-511-512-522-524-527>529-533-539-540-222300- /O.NEW.KABQ.WI.Y.0041.141123T0400Z-141124T0100Z/ CHUSKA MOUNTAINS-NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU- WEST CENTRAL MOUNTAINS-WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- JEMEZ MOUNTAINS-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- ESTANCIA VALLEY-SOUTH CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-GUADALUPE COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 333 AM MST SAT NOV 22 2014 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM MST SUNDAY. * LOCATION...THIS INCLUDES THE WESTERN MOUNTAINS AND ADJACENT HIGHLANDS...THE NORTHEAST HIGHLANDS...SOUTH CENTRAL HIGHLANDS...ESTANCIA VALLEY AND GUADALUPE COUNTY. * WINDS...NORTHWEST 25 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...WINDS WILL STRENGTHEN TONIGHT OVER THE HIGHEST ELEVATIONS AND ADJACENT HIGHLANDS. STRONG WINDS WILL CONTINUE THROUGH SUNDAY BEFORE DIMINISHING EARLY SUNDAY EVENING. * VISIBILITY...NO VISIBILITY RESTRICTIONS ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSSWINDS ON NORTH TO SOUTH AND NORTHEAST TO SOUTHWEST ORIENTED ROADS ARE EXPECTED. DIFFICULT DRIVING CONDITIONS ARE EXPECTED FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ501-518>520-525-222300- /O.NEW.KABQ.WI.Y.0041.141123T1600Z-141124T0100Z/ NORTHWEST PLATEAU-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-UPPER TULAROSA VALLEY- 333 AM MST SAT NOV 22 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MST SUNDAY. * LOCATION...THE NORTHWEST PLATEAU AND THE CENTRAL VALLEYS...INCLUDING THE ALBUQUERQUE AND SANTA FE METRO AREAS. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. * TIMING...WINDS WILL STRENGTHEN SUNDAY MORNING...PEAK BY MID DAY...AND DIMINISH SUNDAY EVENING. * VISIBILITY...NO VISIBILITY RESTRICTIONS ARE EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTH TO SOUTH AND NORTHEAST TO SOUTHWEST ORIENTED ROADWAYS...INCLUDING INTERSTATE 25. DIFFICULT DRIVING CONDITIONS ARE EXPECTED FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Nov 21, 3:31 PM MST, 13 minutes earlier.
Area forecast discussion, Nov 21, 3:31 PM MST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 331 PM MST FRI NOV 21 2014 .SYNOPSIS... A STORM SYSTEM PASSING SOUTH OF NEW MEXICO WILL CONTINUE TO BRING HIGH CLOUDS TO THE REGION BUT LITTLE ELSE OVERNIGHT. AS THIS SYSTEM SLIDES EASTWARD INTO WEST TEXAS SATURDAY MORNING...WINDS WILL GRADUALLY INCREASE LATE SATURDAY MORNING THROUGH AFTERNOON. BREEZY TO WINDY CONDITIONS ARE EXPECTED MOST AREAS SATURDAY NIGHT WITH WINDY CONDITIONS ALL AREAS SUNDAY. STRONG NORTHWEST WINDS WILL CONTINUE SUNDAY NIGHT THROUGH MONDAY AS A TRAILING STORM SYSTEM MOVES FROM NORTHWEST TO SOUTHEAST ACROSS THE NORTHERN TWO THIRDS OF NEW MEXICO. HIGH PRESSURE WILL BEGIN TO BUILD IN FROM THE WEST TUESDAY AND WEDNESDAY. && .DISCUSSION... CLOSED UPPER LOW CENTER OVER FAR SOUTH-CENTRAL ARIZONA THIS AFTERNOON. ALL MODELS IN VERY GOOD AGREEMENT TAKING THIS LOW SEWD INTO MEXICO OVERNIGHT. LEFT SLIM CHANCES FOR SHOWERS OVER THE EAST- CENTRAL AND SE PLAINS FOR LATE TONIGHT BUT SUSPECT THAT THE DRY MID AND LOW LEVEL WILL MAKE IT RATHER TOUGH FOR RAIN TO REACH THE SFC. ALL EYES THEN TURN TO TWO VIGOROUS SHORT-WAVE TROUGHS IN THE DEVELOPING NW FLOW ALOFT HEADED TOWARD NM SATURDAY. WINDS WILL GRADUALLY INCREASE SATURDAY AFTERNOON AND CONTINUE TO STRENGTHEN SATURDAY EVENING. STRONG W-NW WINDS WILL FAVOR THE HIGHER ELEVATIONS OF THE CENTRAL MOUNTAIN CHAIN EWD TO THE NE AND CENTRAL HIGHLANDS. INTERSTATE 25 FROM LAS VEGAS TO RATON LIKELY TO BE IMPACTED WITH THE POTENTIAL FOR VERY STRONG CROSS WINDS ASSOCIATED WITH A MOUNTAIN WAVE SURFACING EARLY SUNDAY MORNING. NAM12 CROSS SECTION INDICATING THAT THE BEST POTENTIAL FOR MOUNTAIN WAVE ACTIVITY WILL BE SUNDAY MORNING WHEN A CRITICAL/STABLE LAYER NEAR MOUNTAIN TOP LEVEL IS STRONGEST. NAM12 FORECASTING 65KTS OF CROSS BARRIER FLOW AT 700 MB 09Z SUNDAY JUST EAST OF THE SANGRE DE CRISTO CREST-LINE JUST AHEAD OF THE SFC COLD FRONT. STRONG NW WINDS CONTINUE THROUGH SUNDAY EVENING BEFORE SLOWLY DIMINISHING SUNDAY NIGHT. ISSUED HIGH WIND WATCH FOR THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS AS A RESULT. COLDER AIR WILL PUSH RAPIDLY THROUGH NW NM SUNDAY MORNING...THEN THROUGH THE REMAINDER OF THE AREA DURING THE DAY. NW WINDS RETURN MONDAY AND MONDAY NIGHT BUT NOT AS AS STRONG. MODELS REMAIN IN GOOD AGREEMENT THAT DRY NW FLOW ALOFT WILL MOVE OVERHEAD TUESDAY. ECMWF NOW IN LINE WITH THE GFS FOR THANKSGIVING AND BLACK FRIDAY. HIGH AMPLITUDE RIDGE BUILDS EWD FROM THE WEST COAST TUESDAY NIGHT AND WEDNESDAY. RECENT MERGING OF AREAS OF DEEP CONVECTION IN THE CENTRAL PACIFIC OCEAN SOUTH OF HAWAII HAVE THROWN QUITE THE WRINKLE IN MODEL JET STREAM FORECASTS. ADDITIONALLY...A NEW FLARE UP OF CONVECTION IN THE EASTERN PACIFIC MAY THROW MORE FLIES IN THE OINTMENT. SUSPECT SEVERAL MORE FORECAST SOLUTIONS WILL EMERGE IN THE NEXT SEVERAL DAYS BEFORE SETTLING ON SOMETHING SO UNFORTUNATELY...FORECASTER CONFIDENCE REMAINS RATHER LOW FOR TURKEY DAY AND BEYOND. 33 && .FIRE WEATHER... ...WINDY TO VERY WINDY CONDITIONS SATURDAY NIGHT THROUGH SUNDAY... A SHORT-LIVED WARMING TREND TO CONTINUE THROUGH SATURDAY NIGHT WITH HUMIDITY RECOVERY TRENDING DOWN...ALTHOUGH STILL FAIR TO GOOD WITH SOME EXCELLENT RECOVERY IN THE NORTHERN MOUNTAINS. SATURDAY'S HIGHS ARE FORECAST TO BE WITHIN A COUPLE DEGREES OF NORMAL CENTRAL AND WEST...WITH ABOVE NORMAL TEMPERATURES ACROSS THE EASTERN PLAINS. WINDS WILL BE ON THE UPTREND OVER THE WEEKEND...AS WILL VENTILATION WITH EXCELLENT RATES FORECAST SUNDAY. WINDY TO VERY WINDY CONDITIONS WILL SPREAD TO INCLUDE MUCH OF NORTHERN AND CENTRAL NEW MEXICO BY MID DAY SUNDAY. THE UPPER LEVEL TROUGH RESPONSIBLE FOR THE WIND WILL ALSO FORCE PRECIPITATION ACROSS THE NORTHERN MOUNTAINS ON SUNDAY... WITH SOME WETTING PRECIPITATION (ACCUMULATING SNOW) POSSIBLE ABOVE 9000 FEET. TEMPERATURES WILL BEGIN A DOWNTREND SUNDAY AS A COLD FRONT PUSHES THROUGH. TEMPERATURES ON SUNDAY ARE FORECAST TO BE BELOW NORMAL...THEN CONTINUE BELOW TO WELL BELOW NORMAL THROUGH TUESDAY MORNING BEFORE TRENDING BACK UP TO NEAR NORMAL BY WEDNESDAY AFTERNOON. BREEZY TO LOCALLY WINDY CONDITIONS ARE FORECAST ON MONDAY...ESPECIALLY ACROSS CENTRAL AND SOUTHWEST AREAS...WITH AN ADDITIONAL SHORTWAVE TROUGH DROPPING DOWN IN THE NORTHWEST FLOW ALOFT. DRY CONDITIONS LOOK TO PERSIST THROUGH THE END OF NEXT WEEK PER THE 12Z MEDIUM RANGE MODEL SOLUTIONS. THE LATEST ECMWF HAS BACKED-OFF OF ON AN END OF THE WORK-WEEK STORM AND NOW SHOWS WEAK RIDGING GIVING WAY TO WEAK ZONAL FLOW BY FRIDAY...AS DOES THE GFS. VENTILATION LOOKS TO TREND DOWN GOING INTO MID WEEK WITH COLD AIR REMAINING IN THE WAKE OF THE COLD FRONT AND TEMPERATURES WARMING IN THE MID LEVELS OF THE ATMOSPHERE. SIGNIFICANT IMPROVEMENT IS LIKELY BY THE END OF THE WORK WEEK IF THE 12Z MODEL SOLUTIONS WORK-OUT. 11 && .AVIATION... 18Z TAF CYCLE VFR CONDITIONS WITH LIGHT WINDS TO PERSIST THROUGH THE NEXT 24HRS...ALTHOUGH WITH A GRADUAL LOWERING OF VFR CIGS INTO THE EVENING HOURS. WESTERLY LOW LEVEL FLOW WILL INCREASE DURING THE AFTERNOON HOURS SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 23 52 29 42 / 0 0 10 5 DULCE........................... 19 48 24 39 / 0 0 20 10 CUBA............................ 20 47 24 36 / 0 0 20 10 GALLUP.......................... 19 53 24 42 / 0 0 5 10 EL MORRO........................ 18 50 22 42 / 0 0 5 10 GRANTS.......................... 19 53 24 43 / 0 0 5 10 QUEMADO......................... 26 51 30 42 / 0 0 5 5 GLENWOOD........................ 27 62 27 56 / 0 0 0 0 CHAMA........................... 16 43 22 36 / 0 0 30 30 LOS ALAMOS...................... 27 46 32 37 / 0 0 5 5 PECOS........................... 28 47 30 40 / 0 0 5 10 CERRO/QUESTA.................... 18 45 22 36 / 0 0 10 20 RED RIVER....................... 21 38 20 29 / 0 0 20 40 ANGEL FIRE...................... 3 43 10 35 / 0 0 10 30 TAOS............................ 17 45 24 36 / 0 0 10 20 MORA............................ 25 49 30 40 / 0 0 5 20 ESPANOLA........................ 26 51 27 41 / 0 0 5 5 SANTA FE........................ 30 47 32 40 / 0 0 5 5 SANTA FE AIRPORT................ 25 50 27 42 / 0 0 5 5 ALBUQUERQUE FOOTHILLS........... 30 54 33 46 / 0 0 5 5 ALBUQUERQUE HEIGHTS............. 32 56 34 48 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 27 58 29 50 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 29 57 33 49 / 0 0 0 0 LOS LUNAS....................... 25 59 30 49 / 0 0 0 0 RIO RANCHO...................... 30 57 33 49 / 0 0 0 0 SOCORRO......................... 30 63 32 53 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 25 48 30 41 / 0 0 5 5 TIJERAS......................... 23 49 33 43 / 0 0 5 5 MORIARTY/ESTANCIA............... 11 51 23 44 / 0 0 5 5 CLINES CORNERS.................. 28 50 29 42 / 0 0 5 10 GRAN QUIVIRA.................... 30 52 32 45 / 0 0 5 5 CARRIZOZO....................... 33 57 33 50 / 5 5 0 0 RUIDOSO......................... 31 56 33 50 / 5 5 5 5 CAPULIN......................... 24 54 30 40 / 0 0 5 20 RATON........................... 20 55 28 38 / 0 0 5 20 SPRINGER........................ 22 56 27 41 / 0 0 5 20 LAS VEGAS....................... 25 52 33 43 / 0 0 5 10 CLAYTON......................... 33 62 36 47 / 0 0 0 10 ROY............................. 27 58 31 45 / 0 0 5 10 CONCHAS......................... 34 63 39 52 / 0 0 0 10 SANTA ROSA...................... 34 62 39 54 / 0 5 0 10 TUCUMCARI....................... 34 65 38 54 / 0 5 0 10 CLOVIS.......................... 38 64 37 56 / 10 5 0 5 PORTALES........................ 39 65 39 58 / 10 10 0 5 FORT SUMNER..................... 36 64 38 57 / 5 5 0 5 ROSWELL......................... 38 66 37 64 / 10 5 0 0 PICACHO......................... 36 62 38 57 / 5 5 0 0 ELK............................. 36 60 37 55 / 5 5 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM SATURDAY EVENING THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ513>515-521-523-526. && 33
Hazardous weather outlook, Nov 21, 5:05 AM MST, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 505 AM MST FRI NOV 21 2014 NMZ501>540-221245- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 505 AM MST FRI NOV 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG AND GUSTY WINDS WILL RETURN SATURDAY NIGHT AND SUNDAY...ESPECIALLY FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. MOUNTAIN WAVE ACTIVITY SATURDAY NIGHT MAY CAUSE VERY STRONG WIND GUSTS ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. THE STRONG WINDS WILL SPREAD EASTWARD ON SUNDAY ACROSS THE EAST CENTRAL PLAINS TO THE TEXAS BORDER. WIND GUSTS IN EXCESS OF 50 MPH ARE LIKELY. BREEZY TO WINDY CONDITIONS MAY CONTINUE INTO MONDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 34
Nearby
High Wind Watches in New Mexico, 2014Every high wind watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.